# SDR COMA951170

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 6120 · Propeller Controlling System
- Part: Overspeed Syst
- Condition: No Test
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: C, D

## Discrepancy

LT PROPELLER OVERSPEED SYSTEM DOES NOT TEST.  COULD NOT DUPLICATE, SYSTEM TEST NORMAL AND ACFT CONTINUED SERVICE.
